# SDR DALA2015062303938

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 67,559 hours, 50,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS OUT IN TAIL COMPARTMENT.  RII: N ENTRY 486044 W, R & R EMERGENCY POWER SUPPLY B5-28 IAW AMM 33-53.  LIGHTS CHECK GOOD.  OK FOR SERVICE.
